Research ArticleOpen accessEvery word in the titleOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,915 accessesView PDFCite
403 results for “Equations”
Set a search alertResearch ArticleOpen accessEvery word in the titleAn Order Six Zero-Stable Method for Direct Solution of Fourth Order Ordinary Differential EquationsKayode Sunday JacobAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,177 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,888 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn a Problem Connected with Navier-stokes Equations in Non Cylindrical DomainsJ. Limaco, S. B. de Menezes, C. Vaz, J. F. MontenegroJournal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 6,615 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleParallel Iterative Algorithms with Accelerate Convergence for Solving Implicit Difference EquationsQing-Fu Liu, Wei-Jun Zhong, Mancho ManevAmerican Journal of Applied Sciences, Vol. 1, Issue 1 · 31 Mar 2004 · 6,801 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,689 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleq- sl2 and Associated Wave and Heat EquationsSami H. AltoumAmerican Journal of Applied Sciences, Vol. 15, Issue 5 · 12 May 2018 · 7,807 accessesView PDFCite
Research ArticleOpen accessEvery word in the titlePerturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model EquationsGrace O. Akinlabi, Sunday O. EdekiJournal of Mathematics and Statistics, Vol. 13, Issue 1 · 20 Feb 2017 · 6,993 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,703 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleAn Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series SchemeRadwan Abu-Gdairi, Mohammed Al-Smadi, Ghaleb GumahJournal of Mathematics and Statistics, Vol. 11, Issue 2 · 18 Sep 2015 · 7,815 accessesView PDFCite